# SDR SWAA2016020248572

- Difficulty date: January 25, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 63,110 hours, 37,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FLOOR INTERCOSTAL CRACKED, BETWEEN BS 312 - 328, RBL 32.  R & R INTERCOSTAL IAW SRM.
